# SDR YENA2018101060631

- Difficulty date: August 26, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 28,549 hours, 18,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOORBEAM INBD POSITION RT LOCATED BTWN FR 12-20 AT FWD GALLEY AREA. CORROSION IS BEYOND LIMITS AS PER SRM 53-10-10; REPLACED FLOORBEAM LOCATED AT FR 12-20 RT SIDE PASSENGER CABIN IAW SRM 51-40-08 AND DRAWING 170-00822-503 & NR 927011-2018-246841.
